Alert archive / Georgia / Flash Flood Watches in 2013
Flash Flood Watch 10, NWS Atlanta, GA
NWS Atlanta, GA issued this flash flood watch at Aug 20, 2013, 3:23 AM EDT for 35 counties in Georgia. It took effect at Aug 20, 2013, 12:00 PM EDT. It was in force for 11 hr.
The area
The counties it named.
The facts
- Issued
- Aug 20, 2013, 3:23 AM EDT (07:23 UTC)
- In effect from
- Aug 20, 2013, 12:00 PM EDT
- Expired
- Aug 20, 2013, 11:00 PM EDT
- In force
- 11 hr
- Issued by
- NWS Atlanta, GA
- Flood severity
- None
All 35 counties
Baldwin County, GA, Bibb County, GA, Bleckley County, GA, Chattahoochee County, GA, Crawford County, GA, Crisp County, GA, Dodge County, GA, Dooly County, GA, Emanuel County, GA, Glascock County, GA, Hancock County, GA, Houston County, GA, Jefferson County, GA, Johnson County, GA, Jones County, GA, Laurens County, GA, Macon County, GA, Marion County, GA, Montgomery County, GA, Peach County, GA, Pulaski County, GA, Schley County, GA, Stewart County, GA, Sumter County, GA, Taylor County, GA, Telfair County, GA, Toombs County, GA, Treutlen County, GA, Twiggs County, GA, Warren County, GA, Washington County, GA, Webster County, GA, Wheeler County, GA, Wilcox County, GA, Wilkinson County, GA
The radar
The Robins AFB radar (KJGX), 20 km from the middle of the area, began a volume at 07:29 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 00:00Z, 7.4 hours before the alert went out and 140 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1503 J/kg
- Mixed-layer CIN
- -7 J/kg
- Mixed-layer LCL
- 675 m above ground
- 0-6 km bulk shear
- 19 kt
- 0-1 km storm-relative helicity
- 18 m²/s²
- 0-3 km storm-relative helicity
- 64 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.9
The text
As transmitted, in the capitals the NWS used until 2016.
620 WGUS62 KFFC 200723 FFAFFC URGENT - IMMEDIATE BROADCAST REQUESTED FLOOD WATCH NATIONAL WEATHER SERVICE PEACHTREE CITY GA 323 AM EDT TUE AUG 20 2013 GAZ061-062-072>076-080>086-090>098-102>113-210300- /O.NEW.KFFC.FF.A.0010.130820T1600Z-130821T0300Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ HANCOCK-WARREN-JONES-BALDWIN-WASHINGTON-GLASCOCK-JEFFERSON-TAYLOR- CRAWFORD-BIBB-TWIGGS-WILKINSON-JOHNSON-EMANUEL-CHATTAHOOCHEE- MARION-SCHLEY-MACON-PEACH-HOUSTON-BLECKLEY-LAURENS-TREUTLEN- STEWART-WEBSTER-SUMTER-DOOLY-CRISP-PULASKI-WILCOX-DODGE-TELFAIR- WHEELER-MONTGOMERY-TOOMBS- INCLUDING THE CITIES OF...MILLEDGEVILLE...MACON...SWAINSBORO... WARNER ROBINS...DUBLIN...LUMPKIN...AMERICUS...CORDELE...VIDALIA 323 AM EDT TUE AUG 20 2013 ...FLASH FLOOD WATCH IN EFFECT FROM NOON EDT TODAY THROUGH THIS EVENING... THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A * FLASH FLOOD WATCH FOR PORTIONS OF CENTRAL GEORGIA...EAST CENTRAL GEORGIA...SOUTHEAST GEORGIA AND WEST CENTRAL GEORGIA. * FROM NOON EDT TODAY THROUGH THIS EVENING * THE COMBINATION OF AN UPPER LOW PRESSURE SYSTEM... ABUNDANT MOISTURE AND A NEARLY STATIONARY FRONT ACROSS CENTRAL GEORGIA WILL RESULT IN THE POTENTIAL FOR HEAVY RAINFALL AGAIN TODAY. RAINFALL AMOUNTS OF 1 TO 3 INCHES OCCURRED ACROSS MUCH OF THE WATCH AREA ON MONDAY...AND ANOTHER 1 TO 3 INCHES WITH ISOLATED HIGHER AMOUNTS WILL BE POSSIBLE AGAIN THIS AFTERNOON AND EVENING ACROSS THE WATCH AREA. * WITH SATURATED SOILS ALREADY IN PLACE...ANY HEAVY RAINFALL AMOUNTS WILL CONTINUE TO PROVIDE A POTENTIAL FOR FLASH FLOODING...TO INCLUDE RAPID RISES ON AREA CREEKS...STREAMS AND RIVERS. ADDITIONALLY...BECAUSE OF THE SATURATED SOILS... THERE IS ALSO A POTENTIAL FOR DOWNED TREES ACROSS THE AREA. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION. YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION SHOULD FLASH FLOOD WARNINGS BE ISSUED. && $$
1 follow-up statement
832 WGUS62 KFFC 201914 FFAFFC FLOOD WATCH NATIONAL WEATHER SERVICE PEACHTREE CITY GA 314 PM EDT TUE AUG 20 2013 GAZ061-062-072>076-080>086-090>098-102>113-210300- /O.CON.KFFC.FF.A.0010.000000T0000Z-130821T0300Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ HANCOCK-WARREN-JONES-BALDWIN-WASHINGTON-GLASCOCK-JEFFERSON-TAYLOR- CRAWFORD-BIBB-TWIGGS-WILKINSON-JOHNSON-EMANUEL-CHATTAHOOCHEE- MARION-SCHLEY-MACON-PEACH-HOUSTON-BLECKLEY-LAURENS-TREUTLEN- STEWART-WEBSTER-SUMTER-DOOLY-CRISP-PULASKI-WILCOX-DODGE-TELFAIR- WHEELER-MONTGOMERY-TOOMBS- INCLUDING THE CITIES OF...MILLEDGEVILLE...MACON...SWAINSBORO... WARNER ROBINS...DUBLIN...LUMPKIN...AMERICUS...CORDELE...VIDALIA 314 PM EDT TUE AUG 20 2013 ...FLASH FLOOD WATCH REMAINS IN EFFECT UNTIL 11 PM EDT THIS EVENING... THE FLASH FLOOD WATCH CONTINUES FOR * PORTIONS OF CENTRAL GEORGIA...EAST CENTRAL GEORGIA...SOUTHEAST GEORGIA AND WEST CENTRAL GEORGIA. * UNTIL 11 PM EDT THIS EVENING * THE COMBINATION OF AN UPPER LOW PRESSURE SYSTEM... ABUNDANT MOISTURE AND A NEARLY STATIONARY FRONT ACROSS CENTRAL GEORGIA WILL RESULT IN THE POTENTIAL FOR HEAVY RAINFALL AGAIN TODAY. LOCALIZED RAINFALL AMOUNTS OF 1 TO 3 INCHES ARE POSSIBLE ACROSS THE WATCH AREA THIS AFTERNOON AND EVENING. * WITH SATURATED SOILS ALREADY IN PLACE...ANY HEAVY RAINFALL AMOUNTS WILL CONTINUE TO PROVIDE A POTENTIAL FOR FLASH FLOODING...TO INCLUDE RAPID RISES ON AREA CREEKS...STREAMS AND RIVERS. ADDITIONALLY...BECAUSE OF THE SATURATED SOILS... THERE IS ALSO A POTENTIAL FOR DOWNED TREES ACROSS THE AREA. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION. YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION SHOULD FLASH FLOOD WARNINGS BE ISSUED. && $$
What forecasters said that day
The local office's own words before this flash flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this flash flood watch went out at Aug 19, 8:00 PM EDT, 7 hours 23 minutes earlier.
Area forecast discussion, Aug 19, 8:00 PM EDT, 7 hours 23 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PEACHTREE CITY GA 800 PM EDT MON AUG 19 2013 .SHORT TERM /TONIGHT THROUGH TUESDAY/... WARM...MOIST AIRMASS REMAINS IN PLACE ACROSS THE STATE...WITH A WET SHORT TERM PERIOD EXPECTED. WARM FRONT REMAINING ACROSS THE STATE TODAY WILL MOVE NORTHWARD SOMEWHAT THROUGH TUESDAY AS AN ACTIVE UPPER TROUGH REMAINS TO THE WEST TODAY. PRECIP ACTIVITY THROUGH THE EVENING WILL BE FOCUSED ALONG THE FRONTAL BOUNDARY...AND HAVE KEPT POPS HIGHER /GOOD CHANCE TO LIKELY/ ACROSS THE SOUTHERN PORTIONS OF THE CWA. EXPECT MORE ISOLATED CONVECTION NORTH OF THE BOUNDARY...AND HAVE KEPT CHANCE POPS SLIGHTLY LOWER. AMPLE CLOUD COVER THIS MORNING HAS SINCE SCATTERED OUT...ALLOWING INSTABILITY TO RISE ACROSS MUCH OF THE AREA. THUNDERSTORM ACTIVITY THROUGH THE SHORT TERM WILL BE TIED CLOSELY TO LEVEL OF DIURNAL HEATING ALLOWED DUE TO CLOUD COVER. WITH DEW POINTS INTO THE 70S ACROSS MUCH OF THE AREA...AND PW VALUES NEAR 2.0 INCHES OR HIGHER...EXPECT PERIODS OF HEAVY RAIN IN THE CONVECTION. AFTER A SLIGHT DECREASE IN POPS OVERNIGHT...CONTINUE WITH GOOD CHANCE TO LIKELY POPS ACROSS THE AREA TUESDAY AS OVERALL DIRTY PATTERN PERSISTS. DEEP TROPICAL MOISTURE PLUME WILL REMAIN ACROSS THE STATE...AND SCATTERED TO NUMEROUS CONVECTION IS EXPECTED AGAIN LATE MORNING THROUGH THE EVENING HOURS. EXPECT CONVECTION TO FOCUS ALONG THE AMPLE OUTFLOW BOUNDARIES AND THE WARM FRONT...PERSISTING ACROSS THE STATE FROM TODAY. FLASH FLOOD WATCH DOES GO THROUGH 8 PM TONIGHT. AT THIS TIME...SHORT TERM PRECIPITATION TOTALS /OVERNIGHT AND THROUGH TUESDAY/ ARE EXPECTED TO BE WIDESPREAD UP TO 1.0 INCHES ACROSS THE FAR SOUTHEASTERN CWA. WITH FLASH FLOOD GUIDANCE VALUES IN THAT AREA IN THE 2-2.5 INCHES IN 1 HOUR RANGE...WILL HOLD OFF ISSUING OR EXTENDING THE FLASH FLOOD WATCH AT THIS TIME. THAT BEING SAID...FLASH FLOOD POTENTIAL IS TIED TO PRECIPITATION TOTALS OBSERVED TODAY...AND WILL ALLOW EVENING AND OVERNIGHT SHIFT TO DETERMINE WHETHER A NEW WATCH IS NECESSARY. LOCALLY HIGHER AMOUNTS CAN BE EXPECTED...ESPECIALLY WITH TRAINING STORMS. 31 .LONG TERM /TUESDAY NIGHT THROUGH MONDAY/... BUMPED POPS UP SOME INTO THURSDAY WITH ALL THE MOISTURE AND INCREASED AFTERNOON INSTABILITY. OTHERWISE NO MAJOR CHANGES. BDL PREVIOUS DISCUSSION... THE WET PATTERN CONTINUES INTO THE EXTENDED. THE SLOW MOVING FRONTAL BOUNDARY IS NOW OVER CENTRAL GA AND SHOULD CONTINUE MOVING SLOWLY NORTHWARD THROUGH TUE/WED. THIS FRONT WILL WEAKEN SOME BUT IT WILL STILL ACT AS A GUIDE FOR GULF MOISTURE TO MOVE NORTHWARD ACROSS THE REGION THROUGH THE END OF THE WEEK. THE WEDGE LOOKS TO FINALLY BREAK DOWN WHICH WILL ALLOW FOR A MORE DIURNALLY DRIVEN CONVECTIVE WEATHER PATTERN BEGINNING TUE AND CONTINUING THROUGH DAY 7. BEST TIMING FOR THE HEAVIEST RAIN STILL APPEARS TO BE IN THE SHORT TERM BUT DEEP TROPICAL MOISTURE REMAINS OVER THE REGION THROUGH WED/THU WITH PRECIPITABLE WATERS IN THE 1.5 TO 2.0 INCH RANGE THROUGH THU. PRECIPITABLE WATERS GET BELOW 1.3 INCHES BY FRIDAY MORNING AS THE DEEPER MOISTURE MOVES NORTH AND EAST OF THE STATE. TEMPS WILL BEGIN TO REBOUND TUE AND BE BACK TO NEAR SEASONAL NORMS BY THU/FRI. 01 && .AVIATION... 00Z UPDATE... ISOLATED SHOWERS CONTINUE OVER SOME NORTHERN LOCATIONS...IN THE VICINITY OF RYY AND FTY...BUT EXPECTED TO DISSIPATE IN THE NEXT HOUR OR TWO. THEN GENERALLY VFR CONDS UNTIL 02Z AND LOWERING TO LIFR CIGS 003OVC-005OVC AT 08Z-14Z. VSBYS LOWERING TO 3SM-5SM 08Z-14Z. ALL THE MOISTURE AROUND THE AREA...DEWPOINTS IN THE 70S...SHOULD GREATLY ASSIST THE DEVELOPMENT OF THE LIFR CONDS...AND IMPROVING CONDS AFTER 14Z AS THE HEATING GETS STARTED. //ATL CONFIDENCE...00Z UPDATE... MEDIUM CONFIDENCE ON TIMING OF THE LIFR CONDS DEVELOPMENT. HIGH CONFIDENCE ON ALL OTHER ELEMENTS. 37 && .PRELIMINARY POINT TEMPS/POPS... ATHENS 69 83 69 83 / 40 60 60 70 ATLANTA 70 83 70 83 / 40 60 60 70 BLAIRSVILLE 65 80 67 80 / 40 60 60 70 CARTERSVILLE 69 84 70 84 / 50 60 60 70 COLUMBUS 72 86 72 86 / 40 60 60 60 GAINESVILLE 69 82 69 82 / 50 60 60 70 MACON 71 86 70 86 / 50 60 60 50 ROME 69 85 70 85 / 50 50 50 70 PEACHTREE CITY 69 83 70 83 / 40 60 60 70 VIDALIA 72 89 72 89 / 50 60 50 40 && .FFC WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH UNTIL 8 PM EDT THIS EVENING FOR THE FOLLOWING ZONES: BALDWIN...BARROW...BARTOW...BIBB...BLECKLEY...BUTTS... CARROLL...CATOOSA...CHATTAHOOCHEE...CHATTOOGA...CHEROKEE... CLARKE...CLAYTON...COBB...COWETA...CRAWFORD...CRISP...DADE... DAWSON...DEKALB...DODGE...DOOLY...DOUGLAS...EMANUEL...FANNIN... FAYETTE...FLOYD...FORSYTH...GILMER...GLASCOCK...GORDON... GREENE...GWINNETT...HANCOCK...HARALSON...HARRIS...HEARD... HENRY...HOUSTON...JASPER...JEFFERSON...JOHNSON...JONES...LAMAR... LAURENS...MACON...MARION...MERIWETHER...MONROE...MONTGOMERY... MORGAN...MURRAY...MUSCOGEE...NEWTON...NORTH FULTON...OCONEE... OGLETHORPE...PAULDING...PEACH...PICKENS...PIKE...POLK... PULASKI...PUTNAM...ROCKDALE...SCHLEY...SOUTH FULTON...SPALDING... STEWART...SUMTER...TALBOT...TALIAFERRO...TAYLOR...TELFAIR... TOOMBS...TREUTLEN...TROUP...TWIGGS...UPSON...WALKER...WALTON... WARREN...WASHINGTON...WEBSTER...WHEELER...WHITFIELD...WILCOX... WILKES...WILKINSON. && SHORT TERM...31 LONG TERM....BDL AVIATION...37
Hazardous weather outlook, Aug 19, 5:29 AM EDT, 21 hours 54 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PEACHTREE CITY GA 529 AM EDT MON AUG 19 2013 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-200930- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 529 AM EDT MON AUG 19 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL GEORGIA. .DAY ONE...TODAY AND TONIGHT... WEATHER HAZARDS EXPECTED... LOCALLY HEAVY RAIN IS EXPECTED WHICH MAY CAUSE SOME FLASH FLOODING. ISOLATED TO SCATTERED THUNDERSTORMS COULD PRODUCE OCCASIONAL LIGHTNING AND WIND GUSTS TO 40 MPH ACROSS PORTIONS OF NORTH AND CENTRAL GEORGIA. ISOLATED STRONG STORMS CAN BE EXPECTED ALONG AND SOUTH OF A CARROLLTON TO MACON LINE BUT NOT EXPECTING ANY SEVERE STORMS THROUGH TONIGHT. DISCUSSION... A WEDGE OF HIGH PRESSURE IS WEAKENING ACROSS NORTH GEORGIA THIS MORNING WITH A WARM FRONT MOVING NORTH ACROSS CENTRAL GEORGIA. THIS FRONT IS EXPECTED TO CONTINUE MOVING NORTH THROUGH TONIGHT. TROPICAL MOISTURE AND INSTABILITY WILL COMBINE TO PRODUCE ISOLATED TO SCATTERED THUNDERSTORMS OVER NORTH AND CENTRAL GEORGIA. THE MAIN CONCERN REMAINS FLOODING ACROSS MOST OF THE AREA...SEE THE FLASH FLOOD WATCH /FFAFFC/ FOR MORE DETAILS...HOWEVER MODERATE INSTABILITY AND SHEAR ACROSS PORTIONS OF WEST AND CENTRAL GEORGIA WILL PROVIDE A CHANCE FOR ISOLATED STRONG STORMS THIS AFTERNOON AND EARLY EVENING. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY... WEATHER HAZARDS EXPECTED... HEAVY RAIN WITH LOCALIZED FLOODING AND RIVER FLOODING IS POSSIBLE. OCCASIONAL LIGHTNING AND GUSTY WINDS WITH THE STRONGER STORMS ARE POSSIBLE MAINLY ACROSS CENTRAL GEORGIA CLOSE TO THE NEARLY STATIONARY FRONTAL BOUNDARY DURING THE AFTERNOON PERIODS THROUGH THE END OF THE WEEK. DISCUSSION... A STATIONARY FRONT AND DEVELOPING UPPER LEVEL TROUGH WILL BECOME THE FOCUS FOR A WET PERIOD AS DEEP TROPICAL MOISTURE MOVES OVER THE AREA THROUGH THE END OF THE WEEK. CONDITIONS WILL CONTINUE TO BE MONITORED CLOSELY FOR POTENTIAL FLOODING THROUGH THURSDAY. A MORE DIURNALLY DRIVEN THUNDERSTORM PATTERN MAY RETURN BY THE END OF THE WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT REQUESTED BUT SPOTTERS ARE ENCOURAGED TO SUBMIT REPORTS OF SEVERE WEATHER OR FLOODING THROUGH THE WEB BY GOING TO WEATHER.GOV/ATLANTA.
In the hours before
Local storm report, Aug 19, 10:20 PM EDT, 5 hours 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1020 PM EDT MON AUG 19 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1000 PM FLASH FLOOD 1 S THOMASTON 32.87N 84.33W
08/19/2013 UPSON GA EMERGENCY MNGR
UPSON COUNTY EMERGENCY MANAGER REPORTS MLK JR DRIVE AND
WALTON STREET BLOCKED BY A FLOODED CREEK IN THE LINCOLN
PARK NEIGHBORHOOD SOUTH OF THOMASTON.
&&
20Special weather statement, Aug 19, 10:53 PM EDT, 4 hours 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1053 PM EDT MON AUG 19 2013
GAZ001-002-200345-
1053 PM EDT MON AUG 19 2013
...SIGNIFICANT WEATHER ADVISORY FOR HEAVY RAIN IN WALKER AND DADE
COUNTIES UNTIL 1145 PM EDT...
AT 1048 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR SHOWED
SHOWERS AND THUNDERSTORMS WITH HEAVY RAIN AND OCCASIONAL LIGHTNING
FROM NEAR CHICKAMAUGA TO CEDAR GROVE...MOVING NORTH AT 15 MPH.
RAINFALL AMOUNTS BETWEEN THREE QUARTERS OF AN INCH AND AN INCH AND A
HALF CAN BE EXPECTED ACROSS WALKER AND PARTS OF EASTERN DADE
COUNTIES...INCLUDING AREAS AROUND LAFAYETTE...LINWOOD...ROCK
SPRING...NOBLE...CEDAR GROVE...CHICKAMAUGA...RISING FAWN...COOPER
HEIGHTS...FAIRVIEW...CLOUDLAND CANYON STATE PARK...CHATTANOOGA
VALLEY...LOOKOUT MOUNTAIN...NEW ENGLAND AND TRENTON. DRIVERS SHOULD
USE CAUTION AS INTENSE RAINFALL WILL REDUCE VISIBILITIES AND CAUSE
PONDING OF WATER ON ROADWAYS. RISING WATER ON SMALL CREEKS AND
STREAMS IS ALSO LIKELY.
&&
LAT...LON 3499 8527 3486 8526 3485 8523 3478 8523
3461 8535 3460 8552 3478 8558 3487 8557
3499 8534
TIME...MOT...LOC 0250Z 182DEG 13KT 3483 8531 3471 8535
3463 8549The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 19, 8:05 PM EDT | Special Weather Statement | FFC | Taylor, Upson | 40 min |
| Aug 19, 8:29 PM EDT | Areal Flood Warning | FFC | Toombs | 6 hr |
| Aug 19, 8:37 PM EDT | Special Weather Statement | FFC | Haralson | 38 min |
| Aug 19, 8:49 PM EDT | Special Weather Statement | FFC | Upson | 41 min |
| Aug 19, 9:06 PM EDT | Flash Flood Warning | FFC | Upson | 6 hr |
| Aug 19, 9:12 PM EDT | Special Weather Statement | FFC | Dodge, Wilcox | 48 min |
| Aug 19, 10:53 PM EDT | Special Weather Statement | FFC | Dade, Walker | 52 min |
| Aug 20, 12:31 PM EDT | River Flood Warning | FFC | Dodge, Telfair, Wilcox | 5 days |
| Aug 20, 7:37 PM EDT | Special Weather Statement | FFC | Chattahoochee, Muscogee | 38 min |
| Aug 20, 7:50 PM EDT | Special Weather Statement | FFC | Sumter | 25 min |
Nearby
Flash Flood Watches in Georgia, 2013Every flash flood watch in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.